MAUDE Adverse Event Report: Hologic, Inc. EVIVA_0913-20; INSTRUMENT, BIOPSY

Hologic, Inc. EVIVA_0913-20; INSTRUMENT, BIOPSY
Model Number EVIVA_0913-20
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported there was a long cutting time during the last (6th) sample.It was reported that during lavage to collect the samples, there was some minor resistance on rotating the needle to collect samples.The patient reportedly felt an increased pressure in her breast which she said was tolerable, but not painful.Upon imaging the sample, only a few microcalcifications were seen.The customer reported as the patient "felt fine," additional samples were taken.3 more samples were taken with the same reported resistance when turning the notch as the initial samples.As the patient reportedly felt an increased pressure in her breast again but no pain, the needle was withdrawn.The tip of the needle was then observed to be bent.The consultant radiologist withdrew the needle from the breast carefully.The needle was stuck to the introducer as it was bent and could not be withdrawn through the introducer.The needle and introducer were removed as a unit from the patient.A new needle pack was opened to get another plastic introducer sheath in order to insert a marker clip, and ended the procedure.The was no report of patient or user harm.No further information is available at this time.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.

Brand Name
EVIVA_0913-20
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer Contact
sarah lawlor
250 campus drive
marlborough, MA 01752
MDR Report Key50045708
Report Number1222780-2026-00462
Device Sequence Number15818074
Product Code KNW
UDI-Device Identifier15420045504974
UDI-Public(01)15420045504974(17)280206(10)E26B06RQ
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVIVA_0913-20
Device Catalogue NumberEVIVA_0913-20
Device Lot NumberE26B06RQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown